Open Access
Translator Disclaimer
February 2008 Sober Spaces and Sober Sets
Othman Echi, Sami Lazaar
Missouri J. Math. Sci. 20(1): 60-72 (February 2008). DOI: 10.35834/mjms/1316032836

Abstract

We introduce and study the notion of sober partially ordered sets. Some questions about sober spaces are also stated.

Citation

Download Citation

Othman Echi. Sami Lazaar. "Sober Spaces and Sober Sets." Missouri J. Math. Sci. 20 (1) 60 - 72, February 2008. https://doi.org/10.35834/mjms/1316032836

Information

Published: February 2008
First available in Project Euclid: 14 September 2011

zbMATH: 1151.06010
Digital Object Identifier: 10.35834/mjms/1316032836

Subjects:
Primary: 06B30
Secondary: 06F30 , 54A10 , 54F05

Rights: Copyright © 2008 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.20 • No. 1 • February 2008
Back to Top